# SDR UALA2011042501980

- Difficulty date: April 24, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 37,976 hours, 4,649 cycles
- Engine: Pwa PW40903
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: DS79001
- Condition: Damaged
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER SENSER LT PRESSURE SWITCH, FOUND PIN 2 OF DS79001 MASHED IN CONNECTOR CAUSING DAMAGE TO PLUG INSULATOR.  INSULATOR TORN & CONTACT PUSHED TO SIDE.  CONNECTOR P/N CN0966-12S03SN.  DOES NOT CROSS.  REPLACED CONNECTOR DS79001.  REPLACED DELTA PRESSURE SWITCH, LEAK CHECKED & GND CHECKED NORMAL.
